MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Seizures (2063); Loss of consciousness (2418); Sweating (2444)
Date of Event 08/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Caller stated that medical attention was sought on (b)(6) 2019 at his home.Caller reported that the meter is reading higher than normal.Caller stated the meter read 96 mg/dl and he passed out and started to have a seizure with cold sweats 2 minutes later and she proceeded to call 911.Paramedics arrived within 5 minutes and their meter read 32 mg/dl.No medication was given while waiting for paramedics due to the end-user being seizing and being unresponsive.Paramedics gave the end-user a glucose solution by iv.End-user was not transported to the hospital.Paramedics advised him to eat something when they left.Caller is unsure of what his blood glucose was when the paramedics left.

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8878415
Report Number3008789114-2019-00031
Device Sequence Number2048047
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2019
Report Date (Section F) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/02/2019
Event Location Home
Date Report to Manufacturer08/08/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE 10 MG; ASPIRIN; ATORVASTATIN 10 MG; CLOPIDOGREL 75 MG; LISINOPRIL 5MG; TRESIBA 22 UNITS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight68
Date Report Sent to FDA08/08/2019